Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from cough and itching in throat. Feel tired and inflammation in stomach. Cause for symptoms?

i am sunil and suffering from different type symptoms problem that is cough & itching in throat , regular feeling up or down pressurised in head time to time, stomach valve problem, pain in whole body but feel more in leg, hand and chest bone. burning in eye, inflammation in stomach, feels tired and weakness. acid reflux in stomach,feel fever during whole body pain.these type of symptoms from one and half years but present time create more problem.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
thanx for writing.
for cough and itching consult ent specialist.
it might be some allergy for whic u will require medications.
for weakness u will have to consult a physician and get full body workup and scan done.
make sure u dont have diaebetis or high blood sugar.
it might be jus calcium and vit d 3 deficiency.
take care byee.
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor